MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 71020
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Between (b)(6) 2024 and (b)(6) 2026 there are no records of any complaints or device replacements for this patient.The information available is unclear if the patient had continued to experience ongoing connectivity challenges during that time or if there were newly developed issues in 2026.Upon replacing the ipg, the original implanted device was not made available for further testing and investigation by the firm.Reports from the nalu representative present at the procedure indicate that the ipg returned good impedance readings and connectivity at the begining of the procedure but then was unable to connect after that initial testing.Good impedance readings were received when testing a new ipg with the original existing leads, indicating no issue with the leads and pointing to challenges being related to the original ipg.The ipg was removed from the pocket and tested again, with failing connectivity, indicating that position and depth were not likely a contributing factor.No further conclusions as to the cause of the device malfunction are able to be drawn with the information available.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023, targeting bilateral cluneal nerves.In (b)(6) 2024 the patient received replacements for external therapy discs due to challenges in maintaining connection between the therapy discs and the implantable pulse generator (ipg).Loss of connectivity results in disruption of therapy.In (b)(6) 2026 the patient underwent surgical revision to correct connectivity issues.On (b)(6) 2026, during the surgical procedure, the ipg displayed only sporadic connectivity with a clinician programmer device as well as the patient's therapy discs.A new ipg was introduced and connected to the existing implanted leads.Intra-operative testing confirmed all good impedances and connectivity with the new ipg and the procedure was successfully completed.

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50024551
Report Number3015425075-2026-00068
Device Sequence Number10540141
Product Code GZF
UDI-Device Identifier00812537036182
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/02/2026
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown